# SDR SWAA2025071479283

- Difficulty date: June 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET INTERNAL AREA RT SIDE AT RBL50 INCH BODY STA 663.75 AT AIR CONDITIONING BAY.  REPLACED BRACKET AND FASTENERS ON INTERNAL AREA RT SIDE BTW RBL45.64 TO RBL 54.21 INCH BODY STA 663.75 AT AIR CONDITIONING BAY IAW SRM 51-10-02 PARAGRAPH 9, SRM 51-40-02, AND DRAWING 111A1001 SHEET 312 REV: -.
